Autor: |
Whitney, J. B., Minder, Ch. E. |
Zdroj: |
Statistical Papers; March 1974, Vol. 15 Issue: 1 p27-35, 9p |
Abstrakt: |
The requirements for a structural argument are discussed and it is found that they are satisfied for type II censoring, but not for type I. Thus a structural distribution can be obtained for a type II censoring design but, contrary to recent results of K.V. Bury and B. Bernholtz published in this journal, no structural distribution exists if the design involves type I censoring. Since type I and type II censoring lead to likelihood functions of the same mathematical form it is emphasized that this does not entail identical structural distributions. |
Databáze: |
Supplemental Index |
Externí odkaz: |
|